# SDR SWAA2021111738631

- Difficulty date: October 31, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 143A32334
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD CARGO COMP BILGE AREA M2134 'NATS AIRPHONE ANTENNA' DOBBLER BETWEEN STA 500 AND 500A STGR 28L AND STGR 28R .INSTALLED PROTECTION OF EWIS AT FWD CARGO IAW AMM 20-60-07-913-801. REMOVED EXTERIOR COVER DOUBLE PLATE ATTACHED WITH 6 (EA) FASTENERS IAW SRM 51-40-02-0G-0. REMOVED ANTENNA DOBBLER AT FWD CARGO BILGE AREA IAW SRM 51-40-02-0G-0.  INSTALLED NEW DOUBLEIAW SRM 51-40-02-0G-0 IPC 53-42-00-24 & DWG 143A3233. INSTALLED COVER REMOVED ON STEP #2 IAW SRM 51-40-02-0G-0.  REMOVED PROTECTION OF EWIS INSTALLED ON STEP #1 IAW AMM 20-60-07-913-801. REMOVED AND REPLACED DOUBLE IAW SRM 51-40-02-0G-0 IPC 53-42-00-24 AND DWG 143A3233.
